I have been taking Bystolic 10 mg for the past 10 years. About a month ago, I developed shortness of breath and my doctor sent me for some tests. I was diagnosed with right pleural effusion. They wanted me to have a catheter put in to drain the fluid and said surgery could be done to check the lung. Since my doctor knew that pleural effusion was a side effect of bystolic, he took me off bystolic. About a month after being off bystolic, the amount of fluid decreased. I will be going for further tests to check the amount of fluid present. I hope this helps you, barbarabirdlegs. Good luck!! --- badassbabe
- Bystolic Information for Consumers
- Bystolic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bystolic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Feb 2012 • 1 answer
Updated 27 Mar 2014 • 1 answer
Patient with CLL and pleural effusion. Does imbruvica,420mg per day, affect amount of fluid drained?
Updated 15 Mar 2017 • 3 answers
Updated 8 Jan 2015 • 3 answers
Updated 20 Aug 2018 • 1 answer